# SDR 4DPA2022082200001

- Difficulty date: August 22, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 42,363 hours, 33,009 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 10006492
- Part serial: 2004070237
- Condition: Failed
- Location: Stabilizer
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE- CREW REPORTED STAB ANTI ICE FAIL IN ICING CONDITIONS.  WHEN ANTI ICE SYSTEM ACTIVATED CHECKED BLEED AIR ON EICAS SCREEN AND BOTH INDICATORS WERE IN THE HIGH GREEN RANGE.  THAT’S WHEN WE GOT THE STAB ANTI ICE FAIL.  EXITED ICING CONDITIONS IMMEDIATELY, MESSAGE CLEARED AS SYSTEM WENT OFF OUT OF ICING CONDITIONS.  LANDED BACK IN DALLAS NO FURTHER INCIDENT. CORR ACTION MX TROUBLESHOT TO BAD STAB A/I VALVE R&R'D VALVE OPS TEST GOOD.
